# SDR DALA2022082205660

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 1,531 hours, 752 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8142 - DIV - TO CLT DUE TO BRAKE OVERHEAT MESSAGE WITH FAULT. CORRECTIVE ACTION: BRAKE TEMP MONITORING SYSTEM PLACED ON MEL. APPLIED ER/A TO REMOVED CONNECTOR AND STOWED. CORRECTIVE ACTION: REPLACED TEMP SENSOR. LP 9019896
